The maximal operator of a normal Ornstein--Uhlenbeck semigroup is of weak type (1,1)
Journal article, 2020

Consider a normal Ornstein--Uhlenbeck semigroup in Rn, whose covariance is given by a positive definite matrix. The drift matrix is assumed to have eigenvalues only in the left half-plane. We prove that the associated maximal operator is of weak type (1,1) with respect to the invariant measure. This extends earlier work by G. Mauceri and L. Noselli. The proof goes via the special case where the matrix defining the covariance is I and the drift matrix is diagonal.

Author

Valentina Casarino

University of Padua

Paolo Ciatti

University of Padua

Peter Sjögren

University of Gothenburg

Chalmers, Mathematical Sciences

Annali della Scuola normale superiore di Pisa - Classe di scienze

0391-173X (ISSN)

Vol. 21 385-410

Subject Categories

Mathematics

Mathematical Analysis

Roots

Basic sciences

DOI

10.2422/2036-2145.201805_012

More information

Latest update

7/1/2021 1